# SDR FDEA201710253038

- Difficulty date: October 25, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 77,412 hours, 18,500 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2369508
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING A/C-EXISTING DOUBLER REPAIR AT RT WING INBD FLAP TO SURFACE CENTER SKIN AT XIFH 165.3 AND XIFH 177.3. EXISTING DOUBLER REPAIR AT RT WING INBD FLAP TOP SURFACE CENTER SKIN XIFH 165.3-  XIFH 177.3 EVALUATED AND FOUND DAMAGED. RT WING INBD FLAP TOP SURFACE CENTER SKIN AT  XIFH 165.3-XIFH 177.3 EVALUATED AND REPAIRED AS PER EA 1-5750-T0336221 P1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
